| Catalog Number |
42518200411 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 42538000401, partial tibial cemented size d left medial, lot 67174741.G2: event occurred in japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the surgeon had difficulty inserting the articular surface into the tray.After a 30 minute delay, the articular surface was able to be seated and implanted.No harm or impact to the patient.Attempts have been made and all available information has been provided.
Event or Problem Description
No additional information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; g3; h4; h6.The reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.